# SDR SIMA20171105001

- Difficulty date: November 5, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 32,350 hours, 28,353 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL WIRE BURNING ODOR IN THE COCKPIT.  FOUND A DEFECTIVE GASPER FAN.  REMOVED AND REPLACED IAW AMM 21-23-03. OPS CHECKED GOOD.
